# SDR AALA201806289008

- Difficulty date: June 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 17,063 hours, 6,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BOTH AFT EMERGENCY FLASHLIGHTS BATTERIES ARE DEAD. REPLACED BATTERIES IN BOTH AFT GALLEY FLASHLIGHTS.
